Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What can i use to get rid of the allergic rush
Dec 13, 2011

Hi I have been on Lamivudine + Efavirence + Tenofovir + bactrim + multivitamin I was on a CD4 of 140 when i started, for 11months now my last CD4 is 381 and was below 40.I have been having aalergic rash on mychest ,upper back and severely on my face it is very itchy,It comes in my eyes and eye lid and they itch alot.I have bben told by my dr to use aqoues cream as face wash and given some allergex and phenegan but they dont seem to work.It goes down for a day or two then comes back with vengence.I have been given mylocort but does stop the itch.What do i do Dr please help me.

Response from Dr. Henry

Skin rashes are very common in general population and more common in HIV+ persons. FOr HIV+ persons, eosinophilic folliculitis, seborrhea, eczema/dry skin, fungal infections, drug rashes and many other possibilities are considerations so one recommendation doesnt fit most situations. If I am uncertain about the nature of the skin problem I often seek consultation from a skin specialist (dermatologist) to get the most precise diagnosis as possible that often allows for more specific treatment recommendations. KH



Previous
Which first line therapy would I start & when
Next
Atripla- Weight gain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement